# SDR 07FDEA02000

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973897
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 TOO LARGE HOLES AT JACKING POINT C 59, P26-27 RHS REPAIR PERFORMED BY HI-LOK HL110VF8 IN PLACE HL110VF6 IAW EA 6-5317-106466 AND   RAS/DAHAM/4022180/2007 ISS. B
